# SDR 2023F00035

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: General aviation
- Aircraft: N912SV
- Make and model: Beech B200
- Aircraft serial: BB1299
- Aircraft time: 15,322 hours, 17,581 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 6223975007
- Part serial: 4701
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 45 MINUTES AFTER DEPARTING KBIL WHILE IN CRUISE FLIGHT, THE CREW OBSERVED THE PILOTS ALTIMETER CLIMBING RAPIDLY WITHOUT STOPPING. THE CREW RETURNED TO KBIL WITHOUT INCIDENT. MAINTENANCE REPLACED THE PILOTS ALTIMETER WITH AN OVERHAULED UNIT AND OPS CHECK GOOD.
